Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (11): 4622    DOI: 10.1088/1674-1056/18/11/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Variable coefficient nonlinear systems derived from an atmospheric dynamical system
Tang Xiao-Yana, Gao Yuana, Lou Sen-Yueb, Huang Feic
a Department of Physics, Shanghai Jiao Tong University, Shanghai 200030, China; b Department of Physics, Shanghai Jiao Tong University, Shanghai 200030, China;Faculty of Science, Ningbo University, Ningbo 315211, China \addressd)School of Mathematics, Fudan University, Shanghai 200433, China; c Physical Oceanography Laboratory, Ocean University of China, Qingdao 266003, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn